# SDR HALA2010102200516

- Difficulty date: October 22, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 787-1093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT SECTION 45 SEAT TRACK, BS 787, 804, 816, 836, 848, 867, 890 -915 ,918, 935, 952, 970, 1033, 1045, 1065, 1092, 1093, AT LBL 88.5.  BLENDED AREAS AT BS 787-893 IAW SRM 53-00-52 REV 84.  SEAT TRACK REPLACED FROM BS 893-1098 IAW SRM 53-00-52, REV 84.
